# SDR UPS06447657

- Difficulty date: July 11, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 520 UPPER DECK FLOORBEAM AFT FLANGE 5 FASTENER HOLES FOUND CRACK AND/OR CORROSION AT LBL 34, LBL 45, LBL 49, AND LBL 55" (CRACK LENGTH 0.060" , CORROSION BLEND OUT 0.075" X 1.5" X 2").  CORROSION EXCEED SRM 53-10-01 FIG 1 LIMITS, U/D BS 520 FLOORBEAM UPPER CHORD REPAIRED AS PER HX RS NR R53-25-35537, C/O INSPECTION PER AD 2005-20-29 AND RS NR R53-25-35537 REF E AND REF G WITHIN 15000 CYC AFTER CHORD REPLACEMENT AND REF UPS EO NR B747-5310-24843-A.
